# SDR SWAA050014

- Difficulty date: January 2, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 54,540 hours, 50,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN UNDER DORSAL FIN FROM BS 867 TO BS 973, WORN.  REPAIRED FUSELAGE SKIN PER EA.
